# SDR SWAA2013032013852

- Difficulty date: March 15, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 18,421 hours, 10,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101074
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT INDICATOR LIGHT LENS MISSING.  REMOVED AND REPLACED COVER PER MM.
